The substitution theorem

M.H. Ten Raa

Research output: Contribution to journalArticleProfessional

384 Downloads (Pure)
Original languageEnglish
Pages (from-to)632-636
JournalJournal of Economic Theory
Volume66
Issue number2
Publication statusPublished - 1995
Externally publishedYes

Cite this

Ten Raa, M. H. (1995). The substitution theorem. Journal of Economic Theory, 66(2), 632-636.
Ten Raa, M.H. / The substitution theorem. In: Journal of Economic Theory. 1995 ; Vol. 66, No. 2. pp. 632-636.
@article{07c3256818af4bc7b88c5db76b5526fa,
title = "The substitution theorem",
author = "{Ten Raa}, M.H.",
year = "1995",
language = "English",
volume = "66",
pages = "632--636",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "2",

}

Ten Raa, MH 1995, 'The substitution theorem', Journal of Economic Theory, vol. 66, no. 2, pp. 632-636.

The substitution theorem. / Ten Raa, M.H.

In: Journal of Economic Theory, Vol. 66, No. 2, 1995, p. 632-636.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The substitution theorem

AU - Ten Raa, M.H.

PY - 1995

Y1 - 1995

M3 - Article

VL - 66

SP - 632

EP - 636

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 2

ER -

Ten Raa MH. The substitution theorem. Journal of Economic Theory. 1995;66(2):632-636.